Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    eddie33081 is offline New Member
    Join Date
    Apr 2004
    Posts
    8

    Breaking out in hives!

    Hey everyone.

    Im about 5 weeks into my propinate cycle and I now get random hives on my arms back chest, etc which go away if I dont itch them but come back all the time. I didnt get anything with my first 4 weeks of the cycle. Recently I added b12 to cut my propinate with to cut the pain and also added in Liquidex.

    Ive broken down to be either the new bottle of propinate I just opened, the liquidex, or the b12. Has anyone gotten rashes from b12 or liquidex? Is it possible to get a rash from a particular bottle of propinate? Im using QV propinate.

    Anyway let me know.

  2. #2
    Lozgod's Avatar
    Lozgod is offline Anabolic Member
    Join Date
    Mar 2003
    Location
    Philly - Better than you
    Posts
    6,834
    Sometimes vet gear can have sides that human grade gear dosen't. If they come and go I wouldn't worry.

  3. #3
    SV-1's Avatar
    SV-1 is offline Respected Member
    Join Date
    Aug 2003
    Location
    The Lab
    Posts
    5,467
    Try some Benadryl, good stuff.

  4. #4
    Crankin'steiN's Avatar
    Crankin'steiN is offline Associate Member
    Join Date
    Mar 2003
    Location
    Canada
    Posts
    189
    Your definitely having a reaction to one of those three..... I can't see it being the B12, since it is just a vitamin.....

    Like mentioned above, a good allergy medication should help with those hives... Also, it could simply be that you do have alergies, and it has nothing to do with the stuff you are using....

  5. #5
    NaughtyNurse's Avatar
    NaughtyNurse is offline Female Member
    Join Date
    Apr 2004
    Location
    Canada!!
    Posts
    217
    Vitamins are often a culprit of allergic reactions. And yes it is possible to have sides with one brand and not another. The sensitivity will likely get worse over time if you keep using (whatever you find to be the culprit). Benadryl is good for now....but watch for worsening symptoms of allergy....short of breath, swollen face, etc.

  6. #6
    Anhydro78's Avatar
    Anhydro78 is offline Anabolic Member
    Join Date
    May 2004
    Posts
    2,439
    I would think that it was the B-12 if you just added it to your prop injections. Just trouble shoot it for yourself if you got the hives just after starting the B-12 then there you go.

    Are you by any chance getting these hives after working out????

    Plus there is no telling what kind of B-12 he is taking.

  7. #7
    eddie33081 is offline New Member
    Join Date
    Apr 2004
    Posts
    8
    No its not after working out. I just got them again tonight and I havent injected anything since mid day yesterday. Would the b12 still be in my system right now? I got the big bottle of b12 from PnP. Im going to shoot tonight with just propinate and see if I get them tomorrow. If so then I will open another bottle of prop and try that one. If this particular bottle of prop is the culprit I will post that batch #.

  8. #8
    Mr.Burns's Avatar
    Mr.Burns is offline Junior Member
    Join Date
    Jul 2003
    Location
    Canada
    Posts
    74
    Happend to me to. Could be a sign of anaphylactic shock.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •